Atoma Ibuprofen 200 mg Liquid Gel Capsules

$6.99

Pack Size: 16 liquid gel capsules

Ingredients:
Each liquid gel capsule contains ibuprofen 200 mg.

For relief of migraines, headaches, fever, muscle and joint pain.

Product on Backorder

Description

Generic equivalent to Advil Regular Strength.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.